Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Oscillation theorems for primes in arithmetic progressions and for sifting functions

Authors: John Friedlander, Andrew Granville, Adolf Hildebrand and Helmut Maier
Journal: J. Amer. Math. Soc. 4 (1991), 25-86
MSC: Primary 11N13; Secondary 11N25
MathSciNet review: 1080647
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11N13, 11N25

Retrieve articles in all journals with MSC: 11N13, 11N25

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society